MathSciNet Relay Station
MathSciNet bibliographic data
MR2103904 82B41 (15A42 42C05 60F99)
Bleher, Pavel; Kuijlaars, Arno B. J. Large $n$ limit of Gaussian random matrices with external source. I. Comm. Math. Phys. 252 (2004), no. 1-3, 43–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement